Imperial College London

DrAmbrusPal

Faculty of Natural SciencesDepartment of Mathematics

Senior Lecturer
 
 
 
//

Contact

 

+44 (0)20 7594 8479a.pal

 
 
//

Location

 

Huxley 663Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Publication Type
Year
to

23 results found

Munao S, El-Guindy A, Pal A, Pellarin Fet al., 2017, Obituary of David Goss In Memoriam, JOURNAL OF NUMBER THEORY, Vol: 179, Pages: 1-2, ISSN: 0022-314X

JOURNAL ARTICLE

Colliot-Thelene J-L, Pal A, Skorobogatov AN, 2016, Pathologies of the Brauer-Manin obstruction, MATHEMATISCHE ZEITSCHRIFT, Vol: 282, Pages: 799-817, ISSN: 0025-5874

JOURNAL ARTICLE

Lazda C, Pál A, 2016, Rigid Cohomology over Laurent Series Fields, Publisher: Springer, ISBN: 9783319309514

Rigid Cohomology over Laurent Series Fields will provide a useful tool for anyone interested in the arithmetic of varieties over local fields of positive characteristic.

BOOK

Pal A, 2015, Etale homotopy equivalence of rational points on algebraic varieties, ALGEBRA & NUMBER THEORY, Vol: 9, Pages: 815-873, ISSN: 1937-0652

JOURNAL ARTICLE

Pal A, 2014, Hodge theory and the Mordell-Weil rank of elliptic curves over extensions of function fields, JOURNAL OF NUMBER THEORY, Vol: 137, Pages: 166-178, ISSN: 0022-314X

JOURNAL ARTICLE

Pal A, 2014, ON THE NILPOTENT SECTION CONJECTURE FOR FINITE GROUP ACTIONS ON CURVES, MATHEMATIKA, Vol: 60, Pages: 183-200, ISSN: 0025-5793

JOURNAL ARTICLE

Pal A, 2014, On the Chow groups of certain geometrically rational 5-folds, JOURNAL OF NUMBER THEORY, Vol: 139, Pages: 53-79, ISSN: 0022-314X

JOURNAL ARTICLE

Pal A, 2013, SOLVABLE POINTS ON GENUS-ONE CURVES OVER LOCAL FIELDS, JOURNAL OF THE INSTITUTE OF MATHEMATICS OF JUSSIEU, Vol: 12, Pages: 31-42, ISSN: 1474-7480

JOURNAL ARTICLE

Pal A, 2013, Curves which do not Become Semi-Stable After any Solvable Extension, RENDICONTI DEL SEMINARIO MATEMATICO DELLA UNIVERSITA DI PADOVA, Vol: 129, Pages: 265-276, ISSN: 0041-8994

JOURNAL ARTICLE

Karolyi G, Pal A, 2012, The cyclomatic number of connected graphs without solvable orbits, JOURNAL OF THE RAMANUJAN MATHEMATICAL SOCIETY, Vol: 27, Pages: 213-240, ISSN: 0970-1249

JOURNAL ARTICLE

Pal A, 2011, The real section conjecture and Smith's fixed-point theorem for pro-spaces, JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, Vol: 83, Pages: 353-367, ISSN: 0024-6107

JOURNAL ARTICLE

Pal A, 2010, On the torsion of Drinfeld modules of rank two, JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, Vol: 640, Pages: 1-45, ISSN: 0075-4102

JOURNAL ARTICLE

Pal A, 2010, The Rigid Analytical Regulator and K-2 of Drinfeld Modular Curves, PUBLICATIONS OF THE RESEARCH INSTITUTE FOR MATHEMATICAL SCIENCES, Vol: 46, Pages: 289-334, ISSN: 0034-5318

JOURNAL ARTICLE

Pal A, 2010, On the Kernel and the Image of the Rigid Analytic Regulator in Positive Characteristic, PUBLICATIONS OF THE RESEARCH INSTITUTE FOR MATHEMATICAL SCIENCES, Vol: 46, Pages: 255-288, ISSN: 0034-5318

JOURNAL ARTICLE

Pal A, 2010, The Manin constant of elliptic curves over function fields, ALGEBRA & NUMBER THEORY, Vol: 4, Pages: 509-545, ISSN: 1937-0652

JOURNAL ARTICLE

Pal A, 2010, A Rigid Analytical Regulator for the K-2 of Mumford Curves, PUBLICATIONS OF THE RESEARCH INSTITUTE FOR MATHEMATICAL SCIENCES, Vol: 46, Pages: 219-253, ISSN: 0034-5318

JOURNAL ARTICLE

Pal A, 2007, On the Eisenstein ideal of Drinfeld modular curves, INTERNATIONAL JOURNAL OF NUMBER THEORY, Vol: 3, Pages: 557-598, ISSN: 1793-0421

JOURNAL ARTICLE

Pal A, 2006, Proof of an exceptional zero conjecture forelliptic curves over function fields, Mathematische Zeitschrift, Vol: 254, Pages: 461-483, ISSN: 0025-5874

JOURNAL ARTICLE

Pal A, 2005, On the torsion of the Mordell-Weil group of the Jacobian of Drinfeld modular curves, Documenta Math., Vol: 10, Pages: 131-198, ISSN: 1431-0643

JOURNAL ARTICLE

Pal A, 2004, Theta series, Eisenstein series and Poincareseries over function fields, Canad. J. Math., Vol: 56, Pages: 406-430, ISSN: 0008-414X

JOURNAL ARTICLE

Pal A, 2004, Solvable points on projective algebraic curves, Canad. J. Math., Vol: 56, Pages: 612-637, ISSN: 0008-414X

JOURNAL ARTICLE

Pal A, The $p$-adic monodromy group of abelian varieties over global function fields of characteristic $p$

We prove an analogue of the Tate isogeny conjecture and the semi-simplicityconjecture for overconvergent crystalline Dieudonn\'e modules of abelianvarieties defined over global function fields of characteristic $p$. As acorollary we deduce that monodromy groups of such overconvergent crystallineDieudonn\'e modules are reductive, and after a finite base change ofcoefficients their connected components are the same as the connectedcomponents of monodromy groups of Galois representations on the corresponding$l$-adic Tate modules, for $l$ different from $p$. We also show such a resultfor general compatible systems incorporating overconvergent $F$-isocrystals,conditional on a result of Abe.

JOURNAL ARTICLE

Pal A, Schlank TM, The Brauer-Manin obstruction to the local-global principle for the embedding problem

We study an analogue of the Brauer-Manin obstruction to the local-globalprinciple for embedding problems over global fields. We will prove theanalogues of several fundamental structural results. In particular we show thatthe (algebraic) Brauer-Manin obstruction is the only one to weak approximationwhen the embedding problem has abelian kernel. As a part of our investigationswe also give a new, elegant description of the Tate duality pairing and prove anew theorem on the cup product.

JOURNAL ARTICLE

This data is extracted from the Web of Science and reproduced under a licence from Thomson Reuters. You may not copy or re-distribute this data in whole or in part without the written consent of the Science business of Thomson Reuters.

Request URL: http://wlsprd.imperial.ac.uk:80/respub/WEB-INF/jsp/search-html.jsp Request URI: /respub/WEB-INF/jsp/search-html.jsp Query String: respub-action=search.html&id=00489770&limit=30&person=true